MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9277
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was cracked the following information was received by the initial reporter with the following verbatim it was reported by the customer that leaking below the hub towards the extension set and for cracking is occurring.
 
Additional Manufacturer Narrative
Two samples of mz9277 were received for evaluation.Inspection of the samples indicate that there are cracks in the body of the maxzero connectors.The customer compliant of leakage was confirmed.The investigation was forward to manufacturing for further evaluation.Upon evaluation of the damage, it was determined that the sample was already in use when the product damage was identified, and therefore the damage can not be associated with a manufacturing issue.Additional information from the customer was provided for the antiseptic used on the connectors to clean them before connection.The customer stated that they use a "prevantics," cleaner on the luers connections and allow them to dry for 5 seconds before connection according to the product specified use.Based on the information provided, the root cause for the cracking of the maxzero connector body is unknown.A device history record review for model: mz9277, lot number: 25045437 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23680347
Report Number9616066-2025-03588
Device Sequence Number21261460
Product Code FPA
UDI-Device Identifier10885403240799
UDI-Public(01)10885403240799(17)280415(10)25045437
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9277
Device Lot Number25045437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown